# SDR CALA2019062201032

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 80,368 hours, 20,788 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE CRACKED.  CRACK LOCATED AT THE NR 2 PYLON NACELLE I/B COMMON TO LOWER WING SKIN JUST AFT OF I/B HYDRAULIC BAY DOOR.   REMOVED, LOACTED, DRILLED, INSTALLED A REPLACEMENT SKATE ANGLE IAW SRM 51-40-02, 51-40-05. PART 4.
